MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PRECISION IE 4K EYPC ATSC AUCL4X70°165SL; ARTHROSCOPE

STRYKER ENDOSCOPY-SAN JOSE PRECISION IE 4K EYPC ATSC AUCL4X70°165SL; ARTHROSCOPE
Catalog Number 0502445070
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device manufacture date is not known at this time.However, should it become available it will be provided in future reports.Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that a hip arthroscopy was scheduled for that day.During the operation, the new 70° optic became blurred and therefore unusable, so the surgeon decided to try and continue with a 30° optic, which was not at all suitable for the operation, so the patient's hip had to be opened to continue and finalize the operation.
 
Additional Manufacturer Narrative
Three attempts have been made to retrieve the device for evaluation.The device has not been received in-house.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: blurry probable root cause: incorrectly assembled optical train.Damage to optical train.End of life wear-out.Shipping damage.Use error.The reported failure mode will be monitored for future reoccurrence.The manufacture date is not known.
 
Event or Problem Description

Brand Name
PRECISION IE 4K EYPC ATSC AUCL4X70°165SL
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
chester rebugio
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key21890931
Report Number0002936485-2025-00376
Device Sequence Number8126539
Product Code HRX
UDI-Device Identifier07613327405941
UDI-Public07613327405941
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K183470
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 07/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0502445070
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/27/2025
Supplement Date Received by Manufacturer06/09/2025
Initial Report FDA Received Date04/23/2025
Supplement Report FDA Received Date07/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown